A numerical verification method for nonlinear functional equations based on infinite-dimensional Newton-like iteration

Yoshitaka Watanabe, Mitsuhiro T. Nakao

    Research output: Contribution to journalArticlepeer-review

    4 Citations (Scopus)

    Abstract

    This paper describes a numerical verification of solutions for infinite-dimensional functional equations based on residual forms and Newton-like iteration. The method is based upon a verification method previously developed by the authors. Several computer-assisted proofs for differential equations, including nonlinear partial differential equations, are presented.

    Original languageEnglish
    Pages (from-to)239-251
    Number of pages13
    JournalApplied Mathematics and Computation
    Volume276
    DOIs
    Publication statusPublished - Mar 5 2016

    All Science Journal Classification (ASJC) codes

    • Computational Mathematics
    • Applied Mathematics

    Fingerprint Dive into the research topics of 'A numerical verification method for nonlinear functional equations based on infinite-dimensional Newton-like iteration'. Together they form a unique fingerprint.

    Cite this